# SDR 04FDEA01927

- Difficulty date: July 3, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N323FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47811
- Aircraft time: 74,211 hours, 17,263 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LOWER SURFACE, LEADING EDGE ADJACENT TO NR 8 SLAT IS GOUGED.  BLENDED GOUGE IAW DC10 SRM 57-00-01 VOL I, FABRICATED AND INSTALLED DOUBLER IAW DC10 SRM 57-10-00 VOL I, 51-21-01 VOL 2, AND 51-33-01 VOL 2.
